# SDR AALA201803269002

- Difficulty date: March 22, 2018
- Submitted: March 27, 2018
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 56,252 hours, 22,727 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY EXIT LIGHT FORWARD OF R2  ASSEMBLY DAMAGED.  REPLACED LIGHT ASSEMBLY IAW AMM 31-51-01-960-802.
